# SDR 98ZZZX2532

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Rotating Seal
- Part number: 23032328
- Condition: Making Metal
- Location: Nr 5
- Part time: 850 hours
- Component: 23063354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR MAKING METAL.  REMOVED NR 5 BEARING AND FOUND METAL IN BEARING CAVITY.  REMOVED NR 5 BEARING FOR INSPECTION AND FOUND METAL SLIVERS UNDER NR 5 BEARING NUT AND CAP LOCK WASHER.
